Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: F | K | L | Z
Number of items: 5.

F

Fernandez, Carmen, Osiewalski, Jacek, Steel, Mark F.J. (2001) Robust Bayesian inference on scale parameters. Journal of Multivariate Analysis, 77 (1). pp. 54-72. ISSN 0047-259X. (doi:10.1006/jmva.2000.1933) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

K

Kume, Alfred, Walker, Stephen G. (2014) On the Bingham distribution with large dimension. Journal of Multivariate Analysis, 124 . pp. 345-352. ISSN 0047-259X. (doi:10.1016/j.jmva.2013.10.023) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

L

Leisen, Fabrizio, Lijoi, Antonio (2011) Vectors of two-parameter Poisson–Dirichlet processes. Journal of Multivariate Analysis, 102 (3). pp. 482-495. ISSN 0047-259X. (doi:10.1016/j.jmva.2010.10.008) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Z

Zhang, Wenyang, Lee, Sik-Yum, Song, Xin-Yuan (2002) Local polynomial fitting in semivarying coefficient models. Journal of Multivariate Analysis, 82 (1). pp. 166-188. ISSN 0047-259X. (doi:10.1006/jmva.2001.2012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Zhang, Wenyang, Lee, Sik-Yum (2000) Variable bandwidth selection in varying-coefficient models. Journal of Multivariate Analysis, 74 (1). pp. 116-134. ISSN 0047-259X. (doi:10.1006/jmva.1999.1883) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Dec 10 23:50:04 2019 GMT.